Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

I am on nuvaring and feel tired, moody,headaches and abdominal pain. Could i be pregnant ?

I m on the nuva ring for about 6 months. 3 wks in 1 wk out. Lately I ve been extremely tired, moody, slight head aches , and abdominal pain . Could I be pregnant?
Asked On : Sat, 26 Mar 2011
Answers:  2 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
What you are experiencing are the side effects of Nuvaring. Don't worry, the chances of pregnancy are highly unlikely. Get a Urine Pregnancy Test done to alleviate your fears.
Good Luck and Take Care.
Answered: Sat, 26 Mar 2011
I find this answer helpful
  User's Response
But like I said I've been using the nuvaring for 6 monthsand have nev felt like this.
Answered: Sat, 26 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor